# SDR REXA2020012820083

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC670140273
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"POST-PART RACKS :WEAR ON FLAP ACCESS PANEL 684HT, 684FT, 684ET, 584HTAND 584ET. (AI)(AD).                                                 
"ACCESS PANEL 684ET WAS REPAIRED PER EA CRJ957-10144 REV. ""IR"", 684HT REPAIRED PER EA CRJ957-10139 REV. ""IR"", 584HT REPAIRED PER EA CRJ657-10143 REV. ""IR"", 684FT WAS REPAIRED PER EA CRJ957-10140 REV. ""IR"",. 584ET WAS REPLACED PER CRJ900 SRM 51-41-02-001-001-01.
